-Stability of Nonlinear Volterra Integro-Differential Systems with Time Delay
Lianzhong Li,
Maoan Han,
Xin Xue and
Yuanyuan Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
We give some sufficient conditions for -uniform stability of the trivial solutions of a nonlinear differential system and of nonlinear Volterra integro-differential systems with time delay.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/150684.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/150684.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:150684
DOI: 10.1155/2013/150684
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().